# SDR DXTA200601330

- Difficulty date: April 4, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600331
- Aircraft time: 9,562 hours, 7,644 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: NPN
- Part serial: NSN
- Condition: Dirty
- Location: Lg Retract Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR AND FLAPS WERE RETRACTED "HYD PRESS ON" LIGHT  REMAINED ON AFTER ALL CYCLES COMPLETE.  ALSO ILLUMINATED WAS THE RED GEAR UNSAFE LIGHT.  CYCLED GEAR 3 TIMES ALL WITH SAME RESULT.  JACK AIRCRAFT INSPECTED GEAR AND SWITCHES NO DEFECTS NOTED.  RAN GEAR 8 TIMES NO DEFECTS NOTED, CLEANED UP LOCK SWITCHES AND PERFORMED LANDING GEAR HYDRAULIC SYSTEM TEST CH 32-01-00, NO DEFECTS NOTED.  CHECK SWITCH ADJUSTMENTS NO DEFECTS NOTED CH 32-61-20.  RAN GEAR SEVERAL MORE TIMES AGAIN, NO DEFECTS NOTED.  HYD SYSTEM SERVICED CORRECTLY ALL WORK IAW 32-12-00 CE560 M/M CH'S 32-61-00, 32-01-00 AND 32-30-00.
